# SDR UPS02837917

- Difficulty date: March 3, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING STRINGER 66 IS CRACKED AT APPROX XRS 370 AT FRONT SPAR.  REMOVED STRINGER 66 SECTION, AND END FITTING, FABRICATED AND INSTALLED STRINGER, END FITTING, AND SPLICES IAW DWG 5751406, AND SRM 57-2-2  FIG 3D.
